# SDR 2003UALA00073

- Difficulty date: January 21, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 27,568 hours, 17,478 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INBOARD ANGLE CORRODED AT BODY STATION 957.   MAJOR REPAIR ACCOMPLISHED. REPLACED RT CREASE BEAM INBOARD ANGLE.
